# SDR ASAA2016040816300

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 33,334 hours, 9,853 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT SECTION MISSING FROM THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE. PERFORMED SATCOM LOCK-UP PROCEDURE FROM QRH, SAT PROMPT REAPPEARED IN MCDU PAGE AS WELL AS SAT PAGES.  SATCOM OPS NORMAL.  ACFT GROUNDED.  VERIFIED SATCOM AVAILABLE, REF FIM 23-15-00.
